# SDR ASAA0956958

- Difficulty date: November 5, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 11,734 hours, 3,704 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB FMC SCRATCH PAD MESSAGE CHECK PO IRS/IRS RECEIVED.  POSITION PAGE 3 SHOWS L IRS DRIFTED 7.3 MILES R IRS DRIFTED 4.3 MILES.  GPS POSITION AND FMC SOLUTION 0.0.  ACFT GROUNDED.  DIVERSION TIME 16 MINUTES.  ACCOMP'D FIM TASKS 34 21 NR 836 801AND 802.  RADIAL POS ERR AND RES G/S WITHIN LIMITS.  NO FAULTS LOGGED EITHER DFCS ADIRU'S HGS FMC'S.  ADIRU'S CK OK REF LWMP CKLIST 22-00-01.  HGS TEST AND DFCS TEST OK REF SAME.  ACFT REMAINS CATIIIA A/L AND HGS QUAL.
